cause hair loss. Any reports confirming this?
I am a hairdresser and I have not heard of Prilosec being linked to hair loss. Thyroid conditions, Polycystic ovarian disease, hormone problems and general bad health and stress can trigger hair loss. If it is a seasonal thing or a temporary thing, look for it to last no more than 12 weeks. It is normal to lose 80 to 100 hairs a day. If you notice patches of baldness or are extremely worried and think that what you have lost is significant, see a dermatologist as soon as possible. If thryoid conditions run in your family, see an internal medicine doctor, or an endocrinologist. If you are having female problems, see and ob/gyn and tell them of the hairloss.
- Prilosec Information for Consumers
- Prilosec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prilosec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2010 • 3 answers
Posted 21 Feb 2011 • 3 answers
Posted 11 Dec 2012 • 9 answers
Posted 30 Apr 2013 • 2 answers
Posted 8 Apr 2016 • 1 answer